Ohio, 2010Damaging Winds in Ohio, April 7, 2010
April 7, 2010 · NWS IWX · 3 events in 2 counties and zones
A cold front moved slowly through the area during the early evening hours. While overall instability was modest, strong wind fields were in place.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $130,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved slowly through the area during the early evening hours. While overall instability was modest, strong wind fields were in place. An area of storms developed in far eastern Indiana and tracked northeast into Paulding county. This area produced sporadic damage across the county before weakening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Apr 7, 6:42 PM EST, 24 minutes earlier.
Area forecast discussion, Apr 7, 6:42 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT WED APR 7 2010
.UPDATE...
WATCH HAS BEEN CANCELLED A BIT AHEAD OF SCHEDULE. MAIN LINE OF
SHOWERS AND STORMS HAS EXITED THE WATCH AREA. SOME REFLECTIVITY
SIGNATURES OF HIGHER WIND POTENTIAL BUT NOTHING HAS BEEN MAKING IT
TO THE GROUND IN AREA OF CAPPING STILL BEING NOTED ACROSS EASTERN
SECTIONS. LINE WILL CONTINUE TO PROGRESS EAST AND MAY HAVE SOME
STRONGER WINDS GUSTS HERE AND THERE BUT MAIN ISSUE WILL BE THE
HEAVY RAIN AT TIMES. HAVE UPDATED GRIDS TO KEEP CAT POPS THE
REMAINDER OF THE EVENING ALONG AND EAST OF THE LINE...BUT IF TRENDS
CONTINUE WILL NEED ANOTHER UPDATE TO TONE THINGS DOWN FURTHER.
WEST OF THE LINE...SCT SHOWERS HAVE BEEN TRYING TO STAY TOGETHER.
LITTLE OR NO LIGHTNING HAS BEEN NOTED IN THIS AREA WHICH HAS BEEN
QUITE WORKED OVER AND IN AN INCREASINGLY STABLE AIRMASS. COLD
FRONT IS WORKING ACROSS EASTERN ILLINOIS AND WILL BE THE LAST
CHANCE FOR ANY ACTIVITY TO FORM FOR WESTERN AREAS. FOR NOW HAVE
OPTED TO GO WITH SCT SHOWERS GIVEN COVERAGE ATTM AND HOLD THROUGH
THE EVENING. AS WITH EASTERN AREAS...UPDATE MAY BE NEEDED IN A FEW
HOURS BUT WANTED TO AT LEAST CLEAN GRIDS UP SOMEWHAT WITH DROPPING
OF THE WATCH.
&&
.AVIATION /00Z TAFS/...
LOW PRESSURE SLIGHTLY FURTHER NE SINCE LAST ISSUANCE BUT MAKING A
HEADING TOWARDS NORTHWEST INDIANA. RAIN SHOWERS WITH EMBEDDED
THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA THIS EVENING AND
AFFECT THE TERMINALS...HOWEVER...THE MAIN ISSUE THIS PD WILL BE
CIGS.
BEHIND THE COLD FRONT AND IN THE DRY SLOT...PARTLY TO MOSTLY CLEAR
SKIES ARE BEING REPORTED. EXPECT THIS TO MAKE A BRIEF APPEARANCE AT
KSBN AND A LONGER STAY AT KFWA UNTIL LOW PRES MOVES FURTHER TO THE
NE WHERE FLOW WILL THEN VEER AND BECOME NW. LL FLOW AT THAT TIME WILL
FINALLY ALLOW THE IFR CIGS SEEN ACROSS PORTIONS OF ILLINOIS TODAY TO
MOVE INTO KSBN OVERNIGHT. WILL NEED TO MONITOR LATER FORECAST AS FAR
AS TIMING OF LOW CIGS AS CONFIDENCE AT THIS POINT IS RATHER LOW WITH
SLOW MOVEMENT OF LOW PRES AND MODELS NOT HANDLING THE LOW CIGS
ACROSS THE TERMINALS TODAY VERY WELL AT ALL.
WILL MONITOR FOG TRENDS FOR ADDITION TO TAFS...BUT LOW OVERALL
CONFIDENCE GIVEN MARGINAL WINDS UPSTREAM.
&&
.PREV DISCUSSION... /ISSUED 242 PM EDT WED APR 7 2010/
SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/
SFC LOW OVER WEST CENTRAL IL WITH A STNRY FRONT EXTENDING NE FROM
THE LOW INTO SE MI. LOW EXPECTED TO TRACK NE ALONG THE STNRY FRONT
ACROSS OUR CWA TONIGHT. CLOUDS AND OUTFLOW FROM BANDS OF
SHOWERS/TSTMS HAVE LIMITED HEATING ACROSS MUCH OF OUR AREA
TODAY...HWVR AS THE LOW APPROACHES LATE THIS AFTN WK INSTABILITY
WITH MUCAPES 500-1000J/KG SHOULD ADVECT INTO THE AREA WHICH SHOULD
BE SUFFICIENT FOR TSTMS TO CONT TO DVLP LATE THIS AFTN/EVE. WK
INSTABILITY AND RATHER SMALL MID LEVEL LAPSE RATES ARE THE MAIN
LIMITING FACTORS FOR SVR STORMS THIS AFTN/EVE. HWVR, 70KT 0-6KM
SHEAR EVIDENT ON WOLCOTT PROFILER SUGGESTS THERE IS STILL A
POTENTIAL FOR SOME STORMS WITH LARGE HAIL/DAMAGING WINDS...ESPCLY
S-SE PORTION OF CWA WHERE GREATEST INSTABILITY IS EXPECTED. ALSO
WITH STNRY FRONT OVER THE AREA PROVIDING A BOUNDARY TO ENHANCE
STORM INFLOW ALONG WITH BACKING FLOW AND INCRSG 0-3KM HELICITY
EVIDENT ON WOLCOTT PROFILER, A THREAT FOR LOW TOPPED SUPERCELLS
AND TORNADOES EXISTS...HENCE RECENTLY ISSUED TORNADO WATCH FOR SW
PORTION OF CWA. AS LOW MOVES NE OF THE AREA LATE TONIGHT, CAA WILL
OVERSPREAD THE ENTIRE CWA AND BRING AN END TO THE TSTM THREAT.
COLD/MOIST CYCLONIC FLOW...AIDED BY DEEP MID LEVEL TROF PASSAGE
SHOULD RESULT IN AT LEAST SCT SHOWER COVERAGE ACROSS THE AREA ON
THU. TEMPS WILL BE BLO NORMAL WITH HIGHS RANGING FROM THE L40S NW
TO L50S SE AND A BRISK NW WIND OVER THE ENTIRE AREA. 1000-850MB
MODEL THICKNESS FCSTS SUGGESTS IT WILL BE COLD ENOUGH FOR SNOW
ACROSS NW PORTION OF THE CWA ON THU/THU EVE...HWVR MOISTURE IS
EXPECTED TO BE MAINLY BLO DGZ... SO EXPECT PRECIP WILL MAINLY BE
RAIN... THOUGH SOME SLEET IN HEAVIER SHOWERS NOT OUT OF THE
QUESTION. SCT SHOWERS SHOULD END THU NGT AS MID LEVEL TROF MOVES
EAST OF THE AREA AND DIURNAL HEATING WANES. CONSIDERABLE
CLOUDINESS AND BOUNDARY LAYER MIXING SHOULD CONT OVERNIGHT SO
LEANED TOWARD THE WARMER MOS TEMPS FOR LOWS THU NGT.
LONG TERM...FRIDAY THROUGH WEDNESDAY
ONLY MINOR TWEAKS TO THE FCST GIVEN RELATIVELY GOOD RUN TO RUN MODEL
CONSISTENCY. FRIDAY WILL FEATURE DRY CONDITIONS AND DECREASING
CLOUDS IN RESPONSE TO LARGE SCALE SUBSIDENCE / 12 HR 120M 7-5H
HEIGHT RISES...AS INITIAL FULL LATITUDE TROUGH PIVOTS EAST OF THE
REGION WITH NW FLOW ALOFT. STILL RATHER COOL THERMAL PROFILES ON FRI
ON BACKSIDE OF UPPER TROUGH...WITH MODELS AGREEING ON 85T NEAR -5C BY
18Z FRI. MIXING FROM THERE WOULD YIELD MID/UPPER 40S FOR
HIGHS...WHICH IS A GOOD 5-8 DEGREES COOLER THAN INHERITED FCST
HIGHS. AS A RESULT...TRENDED HIGHS DOWN 1-3 DEGREES FOR NOW WHICH
MATCHES UP WELL WITH LATEST MEXMOS. ABOVE NORMAL TEMPS AND DRY
CONDITIONS ARE EXPECTED THIS WEEKEND INTO MUCH OF NEXT WEEK AS
SFC-85H RIDGE SETS UP OVER THE SOUTHEAST US IN RESPONSE TO UPSTREAM
TROUGHINESS ACROSS WESTERN NOAM. ONLY SLIGHT CONCERN FOR ANY SHRAS
WOULD BE SUN INTO MON MORNING. UPPER VORTEX NEAR THE ALEUTIANS/GULF
OF ALASKA WILL SINK SEWD INTO WESTERN CANADA LATE THIS WEEK. SHRTWV
ENERGY EMANATING OUT OF THIS WILL TRACK INTO THE NRN
LAKES...DRAGGING A FRONTAL BOUNDARY SWD INTO AT LEAST THE CENTRAL
GREAT LAKES BY SUN/MON. WILL STAY DRY DURING THIS TIME GIVEN LACK OF
ANY APPRECIABLE GOMEX MOISTURE RETURN AND BULK OF MODEL GUIDANCE
KEEPING THIS BOUNDARY NORTH OF THE FA. OTHERWISE...EXPECT HIGHS TO
REACH TO NEAR 70F OVER THE WEEKEND...WITH THE MID/UPPER 70S POSSIBLE
BY THE MIDDLE OF NEXT WEEK AS THERMAL RIDGE SETS UP FROM THE LOWER
MS VALLEY TO THE GREAT LAKES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR LMZ043-046.
&&
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...WEISSER
UPDATE...FISHER
Hazardous weather outlook, Apr 7, 3:56 AM EST, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EDT WED APR 7 2010
INZ003>008-012>016-MIZ077>081-080900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE
456 AM EDT WED APR 7 2010 /356 AM CDT WED APR 7 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY AND POSSIBLY INTO THIS EVENING.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED
LARGE HAIL OR DAMAGING WIND WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ009-017-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-
025-080900-
DE KALB-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
456 AM EDT WED APR 7 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SOME
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-080900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 AM EDT WED APR 7 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TODAY.
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
JC
In the hours before
Special weather statement, Apr 7, 3:51 PM EST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT WED APR 7 2010
INZ012>015-072130-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
451 PM EDT WED APR 7 2010
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 15 MILES EAST OF
RENSSELAER...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
KNOX...
NORTH JUDSON...
NORTH JUDSON...
CULVER...
DENHAM AND RIPLEY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY
EVENING/700 PM CDT WEDNESDAY EVENING/ FOR NORTHWESTERN INDIANA.
LAT...LON 4109 8694 4138 8661 4115 8632 4092 8679
4092 8687 4097 8694
TIME...MOT...LOC 2051Z 226DEG 52KT 4102 8684Local storm report, Apr 7, 4:17 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 12 S KNOX 41.12N 86.63W
04/07/2010 M0.75 INCH PULASKI IN AMATEUR RADIO
&&
EVENT NUMBER IWX1000403
SAWLocal storm report, Apr 7, 4:18 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL LUCERNE 40.87N 86.40W
04/07/2010 M0.70 INCH CASS IN EMERGENCY MNGR
&&
EVENT NUMBER IWX1000404
SAWSpecial weather statement, Apr 7, 6:07 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 PM EDT WED APR 7 2010
INZ017-018-023>027-032>034-OHZ015-024-072330-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-JAY IN-MIAMI
IN-PAULDING OH-VAN WERT OH-WABASH IN-WELLS IN-WHITLEY IN-
707 PM EDT WED APR 7 2010
AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
HUNTINGTON TO SWAYZEE...MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MARION...
GAS CITY AND FAIRMOUNT...
UPLAND AND FORT WAYNE...
OSSIAN...
VAN BUREN AND JONESBORO...
MARKLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHWESTERN INDIANA.
LAT...LON 4040 8587 4057 8587 4058 8592 4116 8557
4114 8477 4072 8477 4072 8480 4041 8480
TIME...MOT...LOC 2307Z 270DEG 45KT 4108 8547 4048 8583Special weather statement, Apr 7, 6:49 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT WED APR 7 2010
INZ009-018-026-027-OHZ001-002-004-005-015-024-080045-
ADAMS IN-ALLEN IN-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING
OH-VAN WERT OH-WELLS IN-WILLIAMS OH-
749 PM EDT WED APR 7 2010
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HICKSVILLE TO WOODBURN TO DECATUR...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
HICKSVILLE...
BRYAN...
DEFIANCE AND ARCHBOLD...
WAUSEON...
NAPOLEON...
SWANTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4116 8427 4116 8433 4112 8433 4066 8514
4108 8497 4136 8498 4171 8437 4172 8387
4139 8387
TIME...MOT...LOC 2349Z 232DEG 66KT 4133 8487 4114 8487
4081 8500
FISHERLocal storm report, Apr 7, 7:00 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FORT WAYNE 41.08N 85.13W
04/07/2010 M0.25 INCH ALLEN IN TRAINED SPOTTER
AT LAKE AND REED ROADS. HEAVY RAIN. 35MPH WIND GUST.
&&
EVENT NUMBER IWX1000405
BMLThunderstorm Wind, Paulding
- When
- April 7, 7:06 PM EST to 7:07 PM EST
- Where
- Paulding County, 2.55 mi NW of Knoxdale
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 41.224, -84.708
Emergency management officials reported west facing barn doors were blown into the barn with north facing doors blown out. Damage was estimated at $10,000.
Thunderstorm Wind, Paulding
- When
- April 7, 7:14 PM EST to 7:16 PM EST
- Where
- Paulding County, 0.63 mi N of Cecil to 0.95 mi NNE of Cecil
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 41.229, -84.602
Emergency management officials reported that damage was observed along a roughly half mile long path. The damage started near the intersection of county highway C-105 and U.S. 24. Two mobile homes that were attached together, were flipped over, destroying it. As the wind continued east a pole barn next to the mobile home was destroyed. Along U.S. 24, several trees were uprooted in two separate residences. Two homes suffered roof damage as well. The damage ended just across the Maumee River where several large broken tree limbs were found along the river bank. The combined damage is estimated at $100,000.
Thunderstorm Wind, Defiance
- When
- April 7, 7:20 PM EST to 7:24 PM EST
- Where
- Defiance County, 2.52 mi S of Ashwood to 2.38 mi E of Ayersville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 41.234, -84.438
Law enforcement officials reported trees and power lines down across mainly the southern parts of the county. Damage is estimated at $20,000.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Wisconsin, April 7 to 8, 20102 deaths · 8 injured · 3 events
- Hail and Lightning Strike in Louisiana, April 7, 2010$250,000 · 0.75 in hail · 2 events
- Wildfire in North Carolina, April 7, 2010$100,000 · 1 event
- Damaging Wind and Heavy Rain in Indiana, April 7, 2010$50,000 · 62 kt wind · 2 events
- Hail and Damaging Winds in Arkansas, April 7, 2010$35,000 · 1 in hail · 9 events
- Damaging Winds in Ohio, April 7, 2010$40,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Kentucky, April 7, 2010$25,000 · 63 kt wind · 7 events
- Damaging Wind in Indiana, April 7, 2010$25,000 · 52 kt wind · 1 event
- Wildfire in New Jersey, April 7 to 8, 20102 injured · 2 events
- Hail and Damaging Wind in Missouri, April 7, 2010$20,000 · 61 kt wind · 3 events
- Lightning Strike in Ohio, April 7, 2010$20,000 · 1 event
- Flash Flooding and Hail in Arkansas, April 7, 2010$1,000 · 1.75 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 222603, 222604, 222607.